# SDR DALA2016042803547

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 61,092 hours, 16,947 cycles
- System (JASC): 3810 · Potable Water System
- Part: Relay
- Condition: Corroded
- Location: Water Heater
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOT AND COLD RELAY FOR WATER HEATER CORRODED AT MID LT LAV. CORRECTED LOOSE B-NUT ON RELAY AND REPLACED HOT/COLD SOLENOID CONTROL VALVE REF CMM.
